... weeks at a time so I started taking the pill everything was smooth then my inactive pills came and I didn't get my period until the last day of it really that night so I started a new pack that morning I take it at 715 everyday when will my period end? It's not very heavy and I'm not bleeding out only when I wipe and there is blood in the toliet never on the pad. Please help!
This is normal. It will probably not last very long once the hormones from the Pill start circulating. When a woman begins taking the Pill, it is not unusual for her periods to be very irratic for the first several months. After 3-6 months her cycle will regulate out to fall where it is supposed to. Before that you may have breakthrough bleeding or spotting during the mid month then nothing at the "off" week and this is all normal. Ultimately you will settle down into a regular cycle. you can pretty much expect that your periods will be lighter. Some women are very lucky and they only spot a few days and that's all the period they get. No worries-just keep taking the Pills as they come in the pack no matter if you are bleeding or not. Keep on taking them at about the same time every day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 3 answers
Posted 3 Feb 2014 • 1 answer
Posted 18 Aug 2014 • 1 answer
Posted 6 Aug 2015 • 1 answer
Posted 8 Feb 2016 • 1 answer